# SDR 2003UALA00102

- Difficulty date: January 27, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE AT STATION 887, FRAME AT STRINGER 9R IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
